Failure of Implant (1924); Patient Problem/Medical Problem (2688)
Date of Event
01/29/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due implant fracture, approximately 5 years and 3 months after initial implant placement.Bone quality around the area was type 2, and oral hygiene around the implant was good.During the surgery, no significant findings were observed.Patient has since recovered.